フェニトインによって誘発されたリンパ節腫症の1男児例 A Case of Phenytoin Induced Lymphadenopathy

この論文にアクセスする

この論文をさがす

著者

抄録

フェニトインで誘発されたリンパ節腫症 (lymphadenopathy) の1男児例を報告した。二次性全般化のある部分発作を繰り返し、発作間歓期脳波で右前頭部に棘波がみられ局在関連性てんかんと診断されたが、フェニトイン投与後発作が消失した。フェニトイン開始9カ月後、圧痛を伴う両側頚部のリンパ節腫脹、軽度の発熟、発疹がみられ、好中球優位の白血球増加、CRP高値を認めた。フェニトインの中止ですみやかにリンパ節腫脹、検査所見の改善を認め、その後5カ月間再燃をみていない。フェニトインによるリンパ節腫症は感染性のリンパ節炎やリンパ腫との鑑別を要し、また、後に悪性リンパ腫を発症する可能性もあるため、注意深い経過観察が必要である。

I am reporting on a boy with phenytoin induced lymphadenopathy. The patient showed right frontal spikes on his EEG and was diagnosed as having localizationrelated epilepsy. He became seizure-free after he began taking phenytoin. However, nine months after he started taking the phenytoin, he developed a fever and a rash, and his bilateral cervical lymph nodes became tender and swollon.Laboratory examination showed neutrophilia and a high value of C reactive protein. He became symptom free soon after the phenytoin was withdrawn and no relapse has been observed for 5 months. Lymphadenopathy induced by phenytoin should be carefully differentiated from inflammatory lymphadenitis and lymphoma, which could be manifested later.

収録刊行物

  • てんかん研究 = Journal of the Japan Epilepsy Society

    てんかん研究 = Journal of the Japan Epilepsy Society 16(3), 193-196, 1998-10-31

    一般社団法人 日本てんかん学会

参考文献:  12件中 1-12件 を表示

各種コード

  • NII論文ID(NAID)
    10008556122
  • NII書誌ID(NCID)
    AN10043823
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    09120890
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ